MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4); investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description (summary): the ventilator was reported to deliver no more than 21 percent oxygen, even when higher oxygen levels were set.When the oxygen setting was increased to 30 percent or more, the alarm ¿oxygen supply low¿ activated.No patient was connected at the time of the event.No patient, user or third party harmed nor a medical intervention (ventilator replacement) was reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Manufacturer narrative: additional information: hamilton medical ags conclusion: it was reported on (b)(6) 2026 that the hamilton t1 ventilator was unable to deliver fio2 above 21% and displayed an ¿oxygen supply low¿ alarm when o2 was set to =30%.No patient was involved.No harm to the patient, user, or third party was reported.No medical intervention was required or reported.No other details were provided.No device logs, screenshots, pictures, or videos were provided to support the reported issue.The issue was rectified after replacing the msp161609 o2 mixer assembly.Case is considered closed.Corrected data: h4: manufacturing date: 17.09.2020; d4:(b)(4).

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24766259
Report Number3001421318-2026-00189
Device Sequence Number21156998
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)200917(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/18/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown